On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2012) On Hermite-Hadamard Inequality for Twice Differentiable Functions Bounded by Exponentials. Studies in Mathematical Science, 5 (2). pp. 44-54. ISSN 1923-8444 (print) 1923-8452 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22836
DOI https://doi.org/10.3968/j.sms.1923845220120502.2583
Official URL http://cscanada.net/index.php/sms/article/view/j.s...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26153, convex functions, Hermite-Hadamard inequality, special means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login